Volume 15, Issue 1 (4-2020)                   IJMSI 2020, 15(1): 79-83 | Back to browse issues page

XML Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Meftah B. New Integral Inequalities Through the phi-Preinvexity. IJMSI. 2020; 15 (1) :79-83
URL: http://ijmsi.ir/article-1-1057-en.html

Abstract. In this note, we give some estimates of the generalized quadrature
formula of Gauss-Jacobi type for phi-preinvex functions.

Type of Study: Research paper | Subject: General

1. I. Ahmad, Integral inequalities under beta function and preinvex type functions. SpringerPlus,5(1), (2016), 1-6. [DOI:10.1186/s40064-016-2165-x]
2. P. S. Bullen, Handbook of means and their inequalities. Revised from the 1988 original [P.S. Bullen, D. S. Mitrinovic and P. M. Vasic, Means and their inequalities, Reidel, Dordrecht MR0947142]. Mathematics and its Applications, 560. Kluwer Academic Publishers Group, Dordrecht, 2003. [DOI:10.1007/978-94-017-2226-1]
3. M. E. Gordji, M. R. Delavar and M. De La Sen, On '-convex functions, J. Math. Inequal. 10(1),(2016), 173-183. [DOI:10.7153/jmi-10-15]
4. I. Iscan, M. Aydin and S. Dikmenoglu, New integral inequalities via harmonically convex functions. Mathematics and Statistics 3(5), (2015), 134-140. [DOI:10.13189/ms.2015.030504]
5. W. Liu, New integral inequalities via (, m)-convexity and quasi-convexity. Hacet. J.Math. Stat. 42(3), (2013), 289-297.
6. W. Liu, New integral inequalities involving beta function via P -convexity. Miskolc Math.Notes 15(2), (2014), 585-591. [DOI:10.18514/MMN.2014.660]
7. D. S. Mitrinovi c, J. E. Pecarc and A. M. Fink, Classical and new inequalities in analysis. Mathematics and its Applications (East European Series), 61. Kluwer Academic Publishers Group, Dordrecht, 1993.
8. M. Muddassar, A. Ali, New integral inequalities through generalized convex functions. Punjab Univ. J. Math. (Lahore) 46(2), (2014), 47-51.
9. M. A. Noor, K. I. Noor, S. Iftikhar and M. U. Awan, Strongly generalized harmonic convex functions and integral inequalities. Journal of Mathematical Analysis. 7(3), (2016), 66-77.
10. M. E. Ozdemir, E. Set, M. Alomari, Integral inequalities via several kinds of convexity. Creat. Math. Inform. 20(1), (2011), 62-73.
11. B. G. Pachpatte, Analytic inequalities. Recent advances. Atlantis Studies in Mathematics, 3. Atlantis Press, Paris, 2012. [DOI:10.2991/978-94-91216-44-2]
12. D. D. Stancu, G. Coman and P. Plaga, Analiza numerica si teoria aproximarii. Vol.II. (Romanian) [Numerical analysis and approximation theory. Vol. II] Presa Universitara Clujeana, Cluj-Napoca, 2002.

Add your comments about this article : Your username or Email:

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2022 CC BY-NC 4.0 | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb